1. PhD, Applied Mathematics, University of Alberta, Edmonton, Canada, 1993.
2. MSc, Applied Mathematics, Jilin University, Jilin, China, 1987.
3. BSc, Mathematics, Jilin University, Jilin, China, 1984.
1. Professor, Department of Mathematical Sciences, University of Alberta, 2004-present.
2. Director, Information Research Laboratory (IRL), 2008-present.
3. Director, Applied Mathematics Insitute, University of Alberta, 2004-2007.
4. Visiting Professor, University of Florence, 2006.
5. Visiting Member, Mathematical Biosciences Institute, Ohio State University, June, 2004.
6. Associate Professor, Department of Mathematical Sciences, University of Alberta, 2000-2004.
7. Adjunct Professor, Department of Mathematics, Northeast Normal University, Changchun, China, 1998-present.
8. Associate Professor, Department of Mathematics & Statistics, Mississippi State University, 1999-2000.
9. Assistant Professor, Department of Mathematics & Statistics, Mississippi State University, 1995-1999.
10. Visiting Member, Institute of Mathematics and Its Applications, University of Minnesota, 1999.
11. Postdoctoral Fellow, Center for Dynamical Systems & Nonlinear Studies, Georgia Institute of Technology, 1994-1995.
12. NSERC Post-doctoral Fellow, Centre des Recherches Mathématiques, Université de Montréal, Montréal, Québec, Canada, 1993-94.
13. Visiting Member, The Fields Institute of Research in Mathematical Sciences, Waterloo, Canada, May, 1992.
Nonlinear differential equations and dynamical systems. Mathematical modeling in biology, epidemiology and medicine.
1. McCalla Research Professor, University of Alberta, 2010.
2. Tang Ao-Qing Professor, Jilin University, 2009.
3. Overseas Ph.D. Supervisor, Harbin Institute of Technology, 2006.
4. Schillig Special Teaching Project Award, Mississippi State University, $2,500, 2000.
5. Ralph E. Powe ORAU Junior Faculty Enhancement Award, $10,000, ORAU, 1998.
6. CBI International Fellowship, China Bridges International, Inc., 1998-2000.
7. NSERC Postdoctoral Fellowship, Natural Science and Engineering Research Council, Canada, 1993-1995.
8. Dissertation Fellowship, University of Alberta, Edmonton, Canada, 1992-1993.
9. Graduate Student Teaching Award, University of Alberta, 1992.
10. Eoin L. Whiteney Graduate Awards, University of Alberta, 1990.
1. Managing Editor, Canadian Applied Mathematics Quarterly, 2007-16.
2. Associate Editor, Rocky Mountain Journal of Mathematics, 2007-14.
3. Board Member, Canadian Applied and Industrial Mathematics Society (CAIMS), 2010-14.
4. Board Member, Rocky Mountain Mathematics Consortium, 2009-16.
5. Member, Membership Committee, Canadian Applied and Industrial Mathematics Society (CAIMS), 2008-12.
6. Member of the Executive Committee, Americas Conference on Differential Equations series, 2012-present.
7. Member of the Organizing Committee, Americas Conference on Differential Equations, 2015, Buenos Aries, Argentina.
8. Member of the Scientific Committee, ICMC-Summer Meeting Series on Differential Equations, University of Sao Paulo at Sao Carlos, Brazil, Feb. 2015-present.
9. Member of the Program Committee, Canada-China Workshop on Mathematical Epidemiology, Mathematics and Informatics for Public Health, Nankai University, China, May 7-12, 2014.
10. Canadian Chair, The 4-th Canada-China Colloqium on Mathematical Epidemiology, July, 2009, Xian, China.
11. Co-Chiar, Organizing Committee, MITACS-PIMS Summer School on Mathematical Modeling of Infectious Diseases, University of Alberta, Edmonton, June, 2008.
12. Co-Chair, Organizing Committee, Midwest-Pacific Differential Equations Conference, University of Alberta, Edmonton, October 15-17, 2005.
13. Co-editor, Special Volume Dedicated to Professor Shui-Nee Chow, Journal of Dynamics and Differential Equations, Plenum Press, New York, 2003.
14. Co-Chair of the Organizing Committee, The 5th Americas Conference on Differential Equations and Nonlinear Dynamics, Edmonton, July, 2002.
15. Member of Global Organizing Committee, Organizer of Special Session on Nonlinear Dynamics with Applications, International Conference on Continuous, Discrete, and Impulsive Dynamical Systems, London, Ontario, July, 2001
16. Co-organizer, Minisymposium on Mathematical Problems in Epidemiological Modeling, Society of Industrial and Applied Mathematics (SIAM) Annual Meeting, Puerto Rico, July, 2000
17. Associate Editor, Proceedings of the International Conference on
Dynamical Systems and Differential Equations, Special volume of Dynamical
Systems and Differential Equations, Southwest Missouri State University
Co-authors, Z. Su, C. Dong, P. Li, H. Deng, Y. Gong, S. Zhong, M. Wu, Y. Ruan, G. Qin, W. Yang, and Y. Shao, A mathematical modeling study of the HIV epidemics at two rural townships in the Liangshan Prefecture of the Sichuan Province of China, Infectious Disease Modeling, May, 2016, doi: http://dx.doi.org/10.1016/j.idm.2016.05.001.
Co-authors, W. Liu, C. Shan, and Y. Yi, Turning points and relaxation oscillation cycles in simple epidemic models, SIAM J. Appl. Math., 76 (2016), 663-687.
Co-authors, C. Wang and J Wei, Global Hopf bifurcation analysis of a Nicholson's blowflies equation of neutral type, J. Dyn. Diff. Equat. 26 (2014), 165-179.
Co-author, P. Du, Impact of network connectivity on the synchronization and global dynamics of coupled systems of differential equations, Physica D 287 (2014), 32-42.
Co-author, L. Wang, Backward bifurcation in a mathematical model for HIV infection in vivo with anti-retroviral treatment, Nonl. Anal. RWA 17 (2014), 147-160.
Co-authors, X. Lin and H. Wang, Global Hopf branches and multiple limit cycles in a delayed Lotka-Volterra predator-prey model, DCDS-B 19 (2014), 747-760.
Co-authors, B. Varughese, D. Langlois-Klassen, and R. Long, Preventing tuberculosis in the foreign-born population of Canada: a mathematical modelling study, Int. J. Tuberc. Lung Dis. 18 (2014), 405-412.
Co-author, J. Wei, Global Hopf bifurcation analysis of a neuron network model with time delays, Infinite Dimensional Dynamical Systems, Fields Institute Communications, 64 (2013), 141-168.
Co-author, J. Maidens, Global Lyapunov functions and a hierarchical control scheme for networks of robotic agents, American Control Conference, Washington DC, 2013, pp. 4050-4055.
Co-author, H. Guo, Impacts of migration and immigration on disease transmission dynamics in heterogeneous populations, DCDS-B 17 (2012), 2413-2430.
Co-authors, X. Lin and H. Wang, Global Hopf branches of a delayed HTLV-1 infection model: coexistence of multiple attracting limit cycles, Canadian Appl. Math. Quart. 20 (2012), 39-50.
Co-author, H. Shu, Global dynamics of a mathematical model for HTLV-I infection of CD4+ T cells with delayed CTL response, Nonlinear Anal RWA 13 (2012), 1080-1092.
Co-authors, H. Guo and Z. Shuai. Global dynamics of a general class of multistage models for infectious diseases, SIAM J. Appl. Math. 72 (2012), 261-279.
Co-author, J. Lang, Stable and transient periodic oscillations in a mathematical model for CTL response to HTLV-I infection, J. Math. Biol. 65 (2012), 181-199.
Co-author, H. Shu, Joint effects of mitosis and intracellular delay on viral dynamics: two-parameter bifurcation analysis, J. Math. Biol. 64 (2012), 1005-1020.
Co-author, H. Guo, Global dynamics of a staged-progression model for HIV/AIDS with amelioration, Nonlinear. Anal. RWA 12 (2011), 2529-2540.
Co-author, R. de Boer, Density dependence in disease incidence and its impact on transmission dynamics, Canadian Appl. Math. Quart. 19 (2011), 195-218.
Co-author, H. Shu, Multiple stable periodic oscillations in a mathematical model of CTL response to HTLV-I infection, J. Math. Biol. 73 (2011), 1774-1793.
Co-author, A. Lim, Modelling the role of Tax expression in HTLV-I persistence in vivo, Bull. Math. Biol. 73 (2011), 3008-3029.
Co-author, D. Kalajdzievska, Modeling the effects of carriers on transmission dynamics of infectious diseases, Math. Biosci. & Eng. 8 (2011), 711-722.
Coauthors, Y. Qu and J. Wei, Bifurcation analysis in a neutral differential equation, J. Math. Anal. Appl. 378 (2011), 387 - 402.
Co-authors, M. Fan and B. Zhang, Mechanisms for stable coexistence in an insect community, Math. Biosci. Eng. 7 (2010), 603-622.
Co-author, H. Shu, Impact of intracellular delays and target-cell dynamics on in vivo viral infections, SIAM J. Appl. Math. 70 (2010), 2434-2448.
Co-authors, Z. Shuai and C. Wang, Global stability of multi-group epidemic models with distributed delays, J. Math. Anal. Appl. 361 (2010), 38-47.
Co-authors, H. Gomez-Acevedo and S. Jacobson, Multi-stability in a model for CTL response to HTLV-I infection and its implications to HAM/TSP development and prevention, Bull. Math. Bio. 72 (2010), 681-696.
Co-authors, H. Guo and Z. Shuai, A graph-theoretic approach to the method of global Lyapunov functions, Proc. Amer. Math. Soc. 136 (2008), 2793-2802.
Co-author, H. Guo, Global dynamics of a staged-progression model with amelioration for infectious diseases, J. Bio. Dyn. 2 (2008), 154-168.
Co-authors, H. Guo and Z. Shuai, Global stability of the endemic equilibrium of multigroup SIR epidemic models, Canadian Appl. Math. Quaert. 14 (2006), 259-284.
Co-author, H. Guo, Global dynamics of a staged progression model for infectious diseases, Math. Biosci. Eng. 3 (2006), 513-525.
Co-author, L. Wang, Mathematical analysis of the global dynamics of a model for HIV infection of CD4+ T cells, Math. Biosci. 200 (2006), 44-57.
Co-author, J. Wei, Hopf bifurcation analysis for a delayed Nicholson Blowflies equation, Nonlinear Analysis 60 (2005), 1351-1367.
Co-author, H. Gomez-Acevedo, Backward bifurcation in a model for HTLV-I infection of CD4+ T cells, Bull. Math. Bio. 67 (2005), 101-114.
Co-author, J. Wei, Global existence of periodic solutions in a tri-neuron network model with delays, Physica D 198 (2004), 106-119.
Co-authors, M. Mei, J. So, and S. Shen, Asymptotic stability of travelling waves for Nicholson's blowflies equation with diffusion, Proc. Roy. Soc. Edinburgh Sect. A 134 (2004), 579-594.
Co-authors, D. Kirschner and L. Wang, Mathematical analysis of the global dynamics of a model for HTLV-I infection and ATL progression, Math. Biosci. 179 (2002), 207-217.
Co-author, H. Gomez-Acevedo, Mathematical Analysis of the global dynamics of a model for HTLV-I infection of T cells, Canadian Appl. Math. Quart. 10 (2002), 71-86.
Co-authors, Hal Smith and Liancheng Wang, Global dynamics of an SEIR model with vertical transmission, SIAM J. Appl. Math. 62 (2001), 58-69.
Co-authors, M. Fan and K. Wang, Global stability of an SEIS model with recruitment and varying total population, Math. Biosci. 170 (2001), 199-208.
Co-author, L. Wang, Diffusion-driven instability in reaction-diffusion systems, J. Math. Anal. Appl. 254 (2001), 138-153.
Co-author, J. S. Muldowney, Dynamics of differential equations on invariant manifolds, J. Differential Equations 168 (2000), 295-320 .
Co-authors, J. R. Graef, L. Wang, and J. Karsai, Global dynamics of a SEIR model with a varying total population size, Math. Biosci. 160 (1999), 191-213.
Co-authors, J. S. Muldowney and P. Van den Driessche, Global stability for SEIRS models in epidemiology, Canadian Appl. Math. Quart. 7 (1999), 409-425.
Co-author, Liancheng Wang, A criterion for stability of matrices, J. Math. Anal. Appl. 225 (1998), 249-264.
Co-author, J.S. Muldowney. Poincare's stability conditions for quasi-periodic solutions, Canadian Appl. Math.Quart. 6 (1998), 367-381.
Co-author, J.S. Muldowney. A geometric approach to global stability problems, SIAM J. Math. Anal. 27 (1996), 1070-1083.
Dulac criteria for autonomous systems having an invariant affine manifold, J. Math. Anal. Appl. 199 (1996), 374-390.
Co-author, J.S. Muldowney. Phase asymptotic semiflows, Poincare's condition, and existence of stable limit cycles, J. Differential Equations 124 (1996), 425-448.
Co-author, J.S. Muldowney. Lower bounds for the Hausdorff dimension of attractors, J. Dyn. Diff. Equat. 7 (1995), 457-469.
Bendixson's criterion for autonomous systems with an invariant linear subspace, Rocky Mountain J. Math. 25 (1995), 351-363.
Co-author, J.S. Muldowney. Global Stability for the SEIR model in Epidemiology, Math. Biosci. 125 (1995), 155-164.
Co-author, J.S. Muldowney. On R.A. Smith's autonomous convergence theorem, Rocky Mountain J. Math. 25 (1995), 365-379.
Co-author, J.S. Muldowney. On Bendixson's criterion, J. Differential Equations, 106 (1993), 27-39.
This page was updated on January 1, 2019